Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 1, Issue 9, Part C (2015)

On nano generalized star semi closed sets in nano topological spaces

Author(s)
Rajendran V, Anand B, Sharmila banu S
Abstract
The purpose of this paper is to define and study nano g*s-closed sets and nano g*s-open sets in Nano topological spaces.
Pages: 142-144  |  704 Views  15 Downloads
How to cite this article:
Rajendran V, Anand B, Sharmila banu S. On nano generalized star semi closed sets in nano topological spaces. Int J Appl Res 2015;1(9):142-144.
Call for book chapter
International Journal of Applied Research